# SDR 2000UALA00161

- Difficulty date: March 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1829U
- Make and model: Doug DC-10-10
- Aircraft serial: 46628
- Aircraft time: 73,638 hours, 25,631 cycles
- Engine: Ge CF66D
- Engine time: 47,903 hours, 16,963 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 9015M29G01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD UNDER AMBER ALERT AND CANCELLED DUE TO NR 2 ENGINE FIRE WARNING.  *S/D*  AT THE TERMINAL ORD FOUND 13TH STAGE COOLING DUCT ON THE LEFT SIDE OF ENGINE AT THE 9 O''CLOCK POSITION FAILED.  ADJACENT REVERSER BLANKET SECONDARY DAMAGE ON LEFT SIDE OF COWL.  DUCT AND DAMAGED REVERSER BLANKETS WERE REPLACED.  THIS ENGINE DISPLAYED ECM TREND PLOT SHIFT 3 FLIGHTS AFTER DUCT WAS REPLACED.  ENGINE WAS REMOVED ON 3/30/00 DUE TO SUSPECTED HPT DISTORTION CAUSED BY LOSS OF COOLING AIR DUCT FAILURE.
